# SDR IPXA09557148

- Difficulty date: August 22, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50164
- Part serial: TD600596613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FOUND CORROSION ON SURFACE OF SEAT TRACK AT STA 1169 TO STA 1186 RBL 60.  REMOVED AND REPLACED SEAT TRACK FROM STA 1080 TO STA 1186 IAW SRM 51-40-02-0G.
